# SDR YENA2024081201116

- Difficulty date: August 12, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 4,196 hours, 749 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#615, JFK-SFO. (ETOPS) 'CLASS II AC GEN MESSAGE . ( CLASS II MX MSG - GPCU OR AC GEN ); SYSTEM TEST OF AC GEN GOOD, NO CLASS 2 FAULTS NOTED MDDR CLRD MX-4 UPDATED PER AMM 24-21-00.
